Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 178, NWS Binghamton, NY

July 25, 20115 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 25, 2011, 12:30 PM EDT for 5 counties in New York. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 12:30 PM EDT (16:30 UTC)
Expired
Jul 25, 2011, 1:30 PM EDT
In force
60 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Cayuga County, NY, Schuyler County, NY, Seneca County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 69 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 12:45 PM EDTTSTM WND GST 631 N Hector, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS51 KBGM 251630
SVRBGM
NYC011-097-099-109-123-251730-
/O.NEW.KBGM.SV.W.0178.110725T1630Z-110725T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1230 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
  WESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN YATES COUNTY IN CENTRAL NEW YORK...

* UNTIL 130 PM EDT.

* AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HIMROD...AND
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LODI STATION BY 1236 PM EDT...
  CAYWOOD BY 1240 PM EDT...
  HECTOR AND LODI BY 1242 PM EDT...
  TOWNSENDVILLE BY 1256 PM EDT...
  REYNOLDSVILLE BY 104 PM EDT...
  SEARSBURG BY 106 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4261 7641 4235 7650 4250 7706 4267 7700
TIME...MOT...LOC 1630Z 284DEG 13KT 4256 7690

$$

RAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 11:34 AM EDT, 56 minutes earlier.

Area forecast discussion, Jul 25, 11:34 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1134 AM EDT MON JUL 25 2011

.SYNOPSIS...
A FRONTAL SYSTEM OVER THE CENTRAL GREAT LAKES WILL PASS THROUGH
THE AREA TODAY, GENERATING SHOWERS AND THUNDERSTORMS. AN UPPER
LEVEL SYSTEM WILL ROTATE THROUGH ON TUESDAY...WITH THE CHANCE FOR
AN ISOLATED THUNDERSTORM OR SHOWER. HIGH PRESSURE WILL BRING
MOSTLY SUNNY SKIES AND SEASONABLE TEMPERATURES ON WEDNESDAY.

&&

.NEAR TERM /UNTIL NOON TODAY/...
UPDATED AT 1130 AM...
SVR TSTM WATCH WIBIS FOR THE ENTIRE BGM CWA. MAIN THREAT AREA ATTM
APPEARS TO BE CNTRL SRN TIER AND PORTIONS OF NRN PA/SRN SUSQ RGN.
OUTFLOW BNDRY FROM NRN MCS HAS MOVED INTO THE NRN FINGER LAKES/WRN
MOHAWK VLY AND THIS AREA LEAST LIKELY TO SEE SVR. ALSO...WE WILL
HAVE TO SEE IF NE PA CAN DESTABILIZE IN THE WAKE OF THIS MRNG'S
RAIN...AND POTNL HERE MAY BE LIMITED BY CLDS. OTRW SITN FVRBL FOR
ISOLD/WDLY SCT SVR AS LINE OVER WRN NY MOVS EWD...AND ALSO IN ANY
CELL THAT DVLP AHEAD OF THE LINE. PREV BLO...

UPDATED AT 9 AM...
SFC ANYLS SHOWS LOW PRES OVER LOWER ONTARIO W OF IAG WITH WMFNT
XNTDG SEWD INTO SW NY (BEHIND WHICH TD'S ARE NEAR 70) AND CDFNT
XTNDG SSWD ACRS LAKE ERIE. LOW FCST TO TRACK EWD ALONG THE LAKE
PLAIN WITH SQUEEZE PLAY OCCURING IN THE WARM SECTOR IN THE BGM CWA
WITH SELY MARINE FLOW ACRS FAR SE ZONES. ATTM MCS'S N AND S OF THE
RGN...WITH CLUSTER OF MDT TSRA ACRS THE POCONOS. 12Z BUF SNDG CAME
IN A BIT MORE UNSTABLE THAN XPCTD. MODIFIED CAPES WITH LIFTING 100
MB MEAN PARCEL WITH SFC 83/69 (MAYBE OPTIMISTIC) GAVE US OVER 2000
J/KG. WIND FIELDS WHICH ARE FAIRLY LIGHT THIS MRNG AND FAVORING
+RA WILL SLOWLY INCRS THIS AFTN. DVLPMNT ALONG THE CDFNT IS NOW
OCCURING ALONG THE CDFNT IN WRN NY. XPCT THIS LINE TO CONTINUE TO
DVLP AS IT HEADS EWD AND AREAS OF CNTRL NY ARE GETTING SOME
SUNSHINE THIS MRNG AIDING DESTABILIZATION. CRUDE EXTRAP WOULD GET
THE LINE INTO SYR ARND 19Z...BGM 21-22Z. WILL HAVE TO MONITOR MESO
DVLPMNTS THIS MRNG AND AFTN...BUT THERE APPEARS POTNL FOR
ISOLD/WDLY SCT SVR AS THIS LINE OF CONVECTION PASSES THRU THIS
AFTN. ONLY MINOR TWEEKS TO GRIDS IN MRNG UPDATE. PREV BLO...

KEEPING OUR EYE ON MCS MAKING ITS WAY ALONG THE NORTHERN SHORE OF
LAKE ERIE. THIS SYSTEM IS FORECAST TO REACH OUR NORTHERN MOST
ZONES AROUND 12Z. NOT EXPECTING ANY STRONG STORMS WITH THE
MCS...MAINLY SOME WELCOME RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS.

&&

.SHORT TERM /NOON TODAY THROUGH WEDNESDAY/...
HIGHER DEW POINT AIRMASS FROM THIS PAST WEEKEND WILL LIFT
NORTHWARD BACK OVER NY/PA TODAY, AS A CYCLONE MOVING THROUGH LOWER
ONTARIO PULLS A WARM FRONT ACROSS THE FA. IT LOOKS LIKE WE WILL
FINALLY GET SOME WELCOME RAIN TO THE AREA, AS PWATS ARE ABOVE
NORMAL AND THERE IS PLENTY OF FORCING COMING OVER THE TOP OF THE
WARM FRONT.

SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. NO SEVERE CONVECTION
IS EXPECTED AT THIS POINT. HOWEVER BULK SHEAR VALUES PUSH INTO THE
35-40 KT RANGE THIS AFTERNOON AHEAD OF APPROACHING COLD FRONT. IT IS
QUESTIONABLE HOW MUCH INSTABILITY WILL EXIST AFTER MUCH OF THE
REGION RECEIVES PRECIPITATION THROUGH THE MORNING HOURS. FORECAST
LAPSE RATES ARE MODEST. BUT WE ALWAYS NEED TO BE ON ALERT WHEN
SHEAR INCREASES THIS MUCH AHEAD OF A COLD FRONT.

A SEC0NDARY TROF WILL ROTATE ACROSS THE FA ON TUESDAY. MOISTURE
WILL BE LIMITED, HENCE WE ARE STICKING WITH CHC POPS. HOWEVER
LAPSE RATES ARE FAR MORE FAVORABLE FOR CONVECTION TUESDAY
AFTERNOON, AND THE NAM12 IS PROGGING BULK SHEAR IN THE 50-60 KT
RANGE. ANY STORM WHICH FORMS WILL HAVE THE POTENTIAL TO PRODUCE
VERY GUSTY WINDS IN THIS SCENARIO. IT WILL BE INTERESTING TO SEE
HOW THIS SITUATION DEVELOPS.

HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY NIGHT, BRINGING
CLEARING SKIES AND SEASONABLE TEMPERATURE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPDATED AS OF 3 PM SUN... FOLLOWED HPC/GFS GUIDANCE CLOSELY THIS PD.

ON THE LARGE-SCALE...EXPANSIVE PERSISTENT CNTRL/SRN U.S. UPPER-LVL
RIDGE IS STILL PROGGED TO TEMPORARILY BUILD NEWD THU AND
FRI...BRINGING A RETURN TO HOT HUMID CONDITIONS. HOWEVER...NEXT
WEEKEND...THE CENTER OF THE RIDGE SHOULD GET SQUEEZED BACK TWDS
THE CNTRL CONUS...AS PROGRESSIVE NRN STREAM WAVES CARVE OUT A WEAK
TROUGH AXIS INTO THE NERN STATES.

AS FOR THE DAILY SENSIBLE WX...THE BEGINNING OF THE PD LOOKS DRY
WED NIGHT...WITH A SFC HI SLIDING OFF TO THE E.

A WARM FRONT IS PROGGED TO PUSH THROUGH THE AREA THU
AFTN/NIGHT...AND THIS SYSTEM COULD TOUCH OFF SOME HIT AND MISS
SHRA AND TSRA...DEPENDING ON THE EXACT DEGREES OF INSTABILITY
UPPER-LVL FORCING.

FRI LOOKS RATHER HOT AND HUMID FROM THIS VANTAGE PT...WITH MAX
TEMPS LIKELY PUSHING BACK INTO THE 90S FOR MANY AREAS. A FEW AMS
TSRA CAN'T BE RULED OUT IN THE AFTN/EVE...BUT MUCH OF THE DAY LOOKS RAIN-
FREE AT THIS PT. A BETTER CHANCE FOR CONVECTION MAY COME ON FRI
NIGHT...AND PERHAPS INTO EARLY SAT...WHEN A COLD FRNT IS PROGGED
TO COME THROUGH THE REGION FROM THE NW.

BEHIND THE AFOREMENTIONED COLD FRNT...THE LATTER PART OF NEXT
WEEKEND COULD WELL TURN OUT TO BE QUITE PLEASANT...WITH RAIN-FREE
WX...SEASONABLY WARM TEMPS (HIGHS IN THE 80S)...AND LOWER HUMIDITY
LEVELS.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
630 AM UPDATE...
WEAK WAVE IS TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA THIS MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
IS EXPECTED LATER THIS AFTERNOON THROUGH THIS EVENING AS ANOTHER
UPPER WAVE AND ASSOCIATED COLD FRONT MOVES ACROSS THE AREA.
CONDITIONS WILL BE MAINLY VFR THROUGH TODAY WITH BRIEF PERIODS OF
MVFR IN SHOWERS AND STORMS. WINDS WILL BE LIGHT AND VARIABLE EARLY
THIS MORNING... THEN SOUTHWEST AT 5 TO 10 KTS THIS AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING WILL END BY
AROUND 02Z. WINDS WILL SHIFT TO NORTHWEST AT 5 TO 10 KTS... THEN
BECOME LIGHT AND VARIABLE AFTER 06Z.

OUTLOOK...

TUESDAY THROUGH WEDNESDAY NIGHT...GENERALLY VFR. EACH MORNING
IFR/MVFR FOG POSSIBLE AT KELM.

THURSDAY AND FRIDAY...VFR BUT MVFR POSSIBLE IN SHOWERS AND
THUNDERSTORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DJP
NEAR TERM...
SHORT TERM...DJP
LONG TERM...MLJ
AVIATION...MSE
Hazardous weather outlook, Jul 25, 11:51 AM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1151 AM EDT MON JUL 25 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-261600-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1151 AM EDT MON JUL 25 2011

...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE MOVING THROUGH THE REGION IN ADVANCE OF A
COLD FRONT. THERE IS THE POTENTIAL FOR ISOLATED STORMS TO BECOME
SEVERE PRODUCING DAMAGING WINDS AND HAIL. HEAVY RAIN IS ALSO
EXPECTED WITH THE STORMS TODAY. PEOPLE SHOULD WATCH FOR RAPID RISE
OF WATER IN SMALL STREAMS AND PONDING ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FAST MOVING COLD FRONT WILL PASS THROUGH NY STATE AND NORTHERN
PA ON TUESDAY AFTERNOON. MOISTURE IS LIMITED WITH THIS FRONT, SO
THUNDERSTORMS ARE EXPECTED TO BE WIDELY SCATTERED.

HOWEVER WIND SHEAR IN THE ATMOSPHERE SUGGESTS ANY THUNDERSTORM
WHICH FORMS WILL HAVE THE POTENTIAL TO GENERATE VERY GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 25, 8:33 AM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
833 AM EDT MON JUL 25 2011

NYZ062-PAZ040-048-072-251330-
PIKE PA-SULLIVAN NY-WAYNE PA-
833 AM EDT MON JUL 25 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL PIKE...
SOUTHERN WAYNE AND WESTERN SULLIVAN COUNTIES...

* AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RUTLEDGEDALE
  TO BETHANY TO HAWLEY...AND MOVING EAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ROWLAND AT 840 AM EDT...
  WESTCOLANG PARK AND RUTLEDGEDALE AT 845 AM EDT...
  LOOKOUT AND LACKAWAXEN AT 850 AM EDT...
  CALKINS AT 855 AM EDT...
  ABRAHAMSVILLE AND TUSTEN AT 900 AM EDT...
  BARRYVILLE AT 905 AM EDT...
  LAVA AND MILANVILLE AT 910 AM EDT...
  HORTONVILLE AND ELDRED AT 915 AM EDT...

* STRONG THUNDERSTORMS WILL BE NEAR...
  CALLICOON AT 915 AM EDT...
  BETHEL AT 930 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4188 7489 4152 7467 4142 7520 4172 7541

BMW
Local storm report, Jul 25, 11:16 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1116 AM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       HARVEYS LAKE            41.36N  76.03W
07/25/2011  M2.00 INCH       LUZERNE            PA   PUBLIC

            1 HR.

&&

EMG
Special weather statement, Jul 25, 11:52 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1152 AM EDT MON JUL 25 2011

NYZ015-022-251645-
STEUBEN NY-YATES NY-
1152 AM EDT MON JUL 25 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN STEUBEN AND
WESTERN YATES COUNTIES...

* AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES NORTH OF WAYLAND TO 23 MILES WEST OF
  ARKPORT...AND MOVING EAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MIDDLESEX AND COHOCTON AT 1230 PM EDT...
  AVOCA AND HORNELL AT 1245 PM EDT...

THE STORMS WILL CONTINUE TO MOVE EAST TO SOUTHEAST ACROSS MUCH OF
YATES AND STEUBEN COUNTIES THROUGH 1 PM.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SMALL HAIL...FREQUENT
LIGHTNING AND STRONG GUSTY WINDS.  LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE PRODUCING POOR DRIVING VISIBILITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.

LAT...LON 4253 7773 4254 7767 4259 7766 4258 7737
      4271 7736 4277 7731 4277 7711 4223 7711
      4224 7775

RAM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:52 AM EDTSpecial Weather StatementBGMSteuben53 min
Jul 25, 12:52 PM EDTSpecial Weather StatementBGMChemung, Schuyler, Steuben53 min
Jul 25, 1:27 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Schuyler, Steuben, Tioga, Tompkins63 min
Jul 25, 2:29 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga61 min
Jul 25, 5:13 PM EDTSevere Thunderstorm WarningBGMSullivan62 min
Jul 25, 6:10 PM EDTSpecial Weather StatementBGMChemung65 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.